# SDR WX0A070326

- Difficulty date: June 16, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49673
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59401535
- Condition: Corroded
- Location: Bs 1068
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1068, SEAT TRACK NR 4 HAS CORROSION ON LUG, ADDRESSED AS REQUIRED.
